MAUDE Adverse Event Report: MASIMO CORPORATION RD SET NEO SPO2, PR, PI, PVI NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR

MASIMO CORPORATION RD SET NEO SPO2, PR, PI, PVI NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR
Model Number 4003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Pulse oximeter (pulse ox) probe stopped reading twice within 30 minutes.Monitor appeared with question mark.Patient was still and sleeping at the time.Pulse ox was verified in correct placement.Unplugged and replugged in - did not read.

Brand Name
RD SET NEO SPO2, PR, PI, PVI NEONATAL/ADULT PULSE OXIMETER ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
9600 jeronimo
irvine CA 92618
MDR Report Key17649719
Report Number17649719
Device Sequence Number20695483
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public(01)10843997009598
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
Report Date (Section F) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4003
Device Catalogue Number4003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/24/2023